# SDR IPXA2025092367607

- Difficulty date: September 8, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,562 hours, 4,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771335
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 2180 S-18L   ACCOMPLISHED REPAIR I.A.W UPS EO-95209-REQ1 REV.1 AND EGAT EI NO NO.F2025A53M-2185 REV.0 AND SRM 53-60-03-2R-3 REV.46/TR:53-154 AND EGAT WORK SHEET NO.50700.
